# SDR SWAA110995

- Difficulty date: February 15, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 44,569 hours, 35,685 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 6573735
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND LT WING NR 4 GROUND SPOILER O/B ACTUATOR FITTING CRACKED.  REMOVED AND REPLACED GOUND SPOILER PER MM.
